# SDR FDEA201001130134

- Difficulty date: January 13, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69157092
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RBL 45 SEAT TRACK FLANGES AND SPLICE HARDWARE STA 950.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM 51-10-6, REMOVED SEAT TRACK SECTION BS 950 TO 1020 IAW SRM 51-30-2.  FABRICATED NEW SEAT TRACK IAW SRM 53-10-5, TREATED AND PRIMED SEAT TRACK IAW SRM 51-10-2 AND DISPACED PRESSURE PANEL WEB IAW SRM 51-30-2 AND REINSTALLED PRESSURE PANEL & INSTALLED NEW SEAT TRACK & SPLICES IAW SRM 51-30-2.
